# SDR ASOA2016080215159

- Difficulty date: August 2, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 32,304 hours, 22,793 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1031-1051
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGE SURROUNDING THE LOW PRESSURE GROUND AIR CONNECTION.   BLENDED OUT THE DAMAGE BETWEEN BS 1031 - 1051, STRINGERS 22 AND 27R IAW SRM 51-12-00.  FOUND TO BE OUT OF LIMITS IAW SRM 53-61-01.  REPAIRED IAW REO  670-53-61-1256 REV A  AND IAW SRM 51-42-13.  MAJOR REPAIR IAW GMM 5-3.
